MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/14/2025, an arthrex subsidiary employee reported via email that an ar-3638 knotless fibertak could not be used during a procedure, as it failed to pass through both the curved and straight drill guides.The case was completed utilizing a replacement ar-3638 knotless fibertak.There was no delay in the procedure, no additional anesthesia was administered, and no adverse effects were reported during or after the surgery.The event occurred on (b)(6) 2025, during an unspecified procedure, as no procedural details were provided.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-3638 batch 15343771 was received for evaluation.The received device matches an ar-3636 handle; however, according to the confirmed information, it is the device associated with the allegation.Visual evaluation of the returned inserter found a bend at the distal end of the tip.The suture system was found to be frayed, and the sutures closed to the anchor show signs of stiffness and excessive force applied.Functional testing was not performed because the suture system was damaged.According to the product description: ar-3638- be aware that ar-3636 is not compatible with older curved spears, ar-2948ct.Ar-3636 "only compatible with fibertak disposable kits ar-3638ds or ar-3638dc and reusable drill guides with references ar-3610#" the most likely cause of the reported failure is a user error, including incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.

Brand Name
FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22950924
Report Number1220246-2025-03709
Device Sequence Number9636596
Product Code MBI
UDI-Device Identifier00888867292123
UDI-Public(01)00888867292123(11)241107(17)291031(10)15343771
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130458
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK
Device Catalogue NumberAR-3638
Device Lot Number15343771
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown